Determination of all subfields of cyclotomic function fields with genus one
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 259-273
Printed June 1, 2005
Hwanyup Jung, Jaehyun Ahn
Chungbuk National University, Chungnam National University
Abstract : In this paper we determine all subfields with genus one of cyclotomic function fields over rational function fields explicitly.
Keywords : cyclotomic funtion fields, genus, divisor class number
MSC numbers : 11R58
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd